Has anyone ever experienced "fear" when taking Trintellix ? Wasn't listed as a side effect, however I was having it n called my pharmacist who said it was an effect n was listed on my bottle itself. Felt like this med was working some on my major depression but was causing intense fear n anxiety which I couldn't handle. P.s. have tried every dep.med. out there over 40 yrs n what use to work does not anymore. Feeling very frustrated !! Running out of med options n my Dr. is feeling the same. Love my doc though, he's trying so hard to help me.
Hi, nicole! I'm glad you're working closely with a doctor you like. Have you ever tried add-ons like Abilify or Rexulti to your antidepressant? How about a mood stabilizer like lithium or one of the anticonvulsants like Lamictal prescribed as a mood elevator? How about Latuda for unipolar depression?
Just some ideas...
Best regards, ildcat
- Trintellix Information for Consumers
- Trintellix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2016 • 2 answers
I just started Trintellix today. I have always struggled with bouts of extreme sadness, usually when
Posted 18 Dec 2016 • 5 answers
Posted 21 Feb 2017 • 9 answers
Posted 25 Feb 2017 • 8 answers
Posted 22 Feb 2018 • 0 answers